# SDR CA130625003

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,986 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7414 · Magneto/Distributor
- Part: Cotter Pin
- Part number: M2556
- Condition: Broken
- Location: Magneto
- Part time: 673 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND A SMALL PIECE OF COTTER PIN ON OIL SUMP DRAIN PLUG MAGNET DURING INSPECTION OIL CHANGE.  FOUND END OF COTTER PIN ON LT MAGNETO MISSING WHICH HAD BEEN BENT OVER DURING INSTALLATION AT OVERHAUL.  NUT AND REMAINING COTTER PIN STILL IN PLACE NO LOSS OF TORQUE NOTED.  LAST O/H ON JULY 24, 2012, INSTALLED SEPT. 4, 2012.  NEW COTTER PIN INSTALLED.  AEROTEC WAS ADVISED.
